# SDR DALA2022012600525

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 17,319 hours, 2,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 L3 DOOR OPEN INDICATION ON SD ECDM. CORRECTIVE ACTION: BITE OF DOOR FAULTS DISCREPANCY DOOR 3 LH PSCU (5M2). ATTEMPTED DOOR DEACTIVATION OF PROX SW NOT SUCCESSFUL. REPLACED DOOR 3L SENSOR 19MJ AND 21MJ. ALSO REPLACED PSCU CONTROL. RANG WIRES FROM 5MJ PINS 5C, 5D, 5A, 5B TO SENSOR 21MJ AND SENSOR 19MJ, ALL WIRING CHECKS GOOD. CK WITH LCR METER HEALTH OF PROX SENSORS 21MJ AND 19MJ, ALL VALUES COMPARED TO 18MJ AND 20MJ. ALL VALUES WITH SAME RESULTS. PULLED PSCU LIVE DATA THRU ACMU, PARAMETERS FOUND WITH DOOR OPEN (L3). ADJUSTED L3 DOOR LOCKING PROX SW 21MJ. (8272896)
